Erratum to: A nonlinear elliptic system for maps from Hermitian to Riemannian manifolds and rigidity theorems in Hermitian geometry

Jürgen Jost Institut für Mathematik Ruhr-Universität Bochum, Ruhr..Universität Bochum Shing-Tung Yau Department of Mathematics, Harvard University

TBD mathscidoc:1701.331800

Acta Mathematica, 173, (2), 307-307, 1994.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:23 uploaded by actaadmin ] [ 75 downloads ] [ 0 comments ] [ Cited by 5 ]
@inproceedings{jürgen1994erratum,
  title={Erratum to: A nonlinear elliptic system for maps from Hermitian to Riemannian manifolds and rigidity theorems in Hermitian geometry},
  author={Jürgen Jost, and Shing-Tung Yau},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203323732285509},
  booktitle={Acta Mathematica},
  volume={173},
  number={2},
  pages={307-307},
  year={1994},
}
Jürgen Jost, and Shing-Tung Yau. Erratum to: A nonlinear elliptic system for maps from Hermitian to Riemannian manifolds and rigidity theorems in Hermitian geometry. 1994. Vol. 173. In Acta Mathematica. pp.307-307. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203323732285509.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved